RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Daghestan Electronic Mathematical Reports:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Daghestan Electronic Mathematical Reports, 2015, Issue 4, Pages 15–20 (Mi demr16)  

Discrete polynomials orthogonal with respect Sobolev-type inner product associated with Chebyshev polynomials orthogonal on a uniform grid

T. I. Sharapudinovab

a Daghestan Scientific Centre of Russian Academy of Sciences
b Vladikavkaz Scientific Centre of the RAS

Abstract: In current paper we consider new polynomials, generated by orthogonal on uniform grid Chebyshev polynomials. Newly introduced polynomials are themselves orthogonal with respect to the Sobolev-type inner product. The explicit form of these polynomials, convenient to study their asymptotic properties, is obtained.

Keywords: orthogonal polynomials, Sobolev-type orthogonal polynomials, Chebyshev polynomials

DOI: https://doi.org/10.31029/demr.4.2

Full text: PDF file (279 kB)
Full text: http://mathreports.ru/.../Discrete-polynomials-orthogonal-with-respect-Sobolev-type-inner-product-associated-with-Chebyshev-polynomials-orthogonal-on-a-uniform-grid
References: PDF file   HTML file

UDC: 517.587
Received: 17.10.2015
Revised: 25.11.2015
Accepted:26.11.2015

Citation: T. I. Sharapudinov, “Discrete polynomials orthogonal with respect Sobolev-type inner product associated with Chebyshev polynomials orthogonal on a uniform grid”, Daghestan Electronic Mathematical Reports, 2015, no. 4, 15–20

Citation in format AMSBIB
\Bibitem{Sha15}
\by T.~I.~Sharapudinov
\paper Discrete polynomials orthogonal with respect Sobolev-type inner product associated with Chebyshev polynomials orthogonal on a uniform grid
\jour Daghestan Electronic Mathematical Reports
\yr 2015
\issue 4
\pages 15--20
\mathnet{http://mi.mathnet.ru/demr16}
\crossref{https://doi.org/10.31029/demr.4.2}
\elib{http://elibrary.ru/item.asp?id=https://elibrary.ru/item.asp?id=27311208}


Linking options:
  • http://mi.mathnet.ru/eng/demr16
  • http://mi.mathnet.ru/eng/demr/y2015/i4/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Daghestan Electronic Mathematical Reports
    Number of views:
    This page:42
    Full text:13
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019